# SDR DALA2020112503868

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE NR 2 DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS, PER EM 5720-01100-0101B, SHIM 1C WAS MIGRATED ALSO.  CORROSION, SCRATCHES AND TOOLING DAMAGE WAS FOUND AFFECTING BOLTS HOLES 1, 2, 3, 4, 5, 6, 7, 8, 10, 11, 12, 13, 15, 16, 17 & 18.  REPAIRED PER ERA 588769-14.
